# SDR DU4R2006438

- Difficulty date: April 24, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE AT L4 DOOR BETWEEN BS 1640 TO 1681.  FABRICATED AND INSTALLED 2 EACH INTERCOSTAL WEBS 21.75 X 3.5 X 1.8 INCHES FROM 7075-T6 .071" IAW B757 SRM 51-30-01, 51-40-05 AND 51-40-02.
